# SDR VNAA2025062411102

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N613NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15481
- Aircraft time: 11,254 hours, 9,785 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0939
- Condition: Failed
- Location: Nlg Steering
- Part time: 20,408 hours, 18,147 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

N/W STRG CAUTION MSG AT 500 FEET ON TAKEOFF. RAN QRH LANDED. MIPM RESET ON GROUND MSG EXTINGUISHED / REMOVED AND REPLACED NOSE WHEEL STEERING MANIFOLD IAW CRJ900 AMM 32-51-50-000/400-801-A01. OPS CHECK/LEAK CHECK GOOD NO DEFECTS NOTED. PERFORMED NLG EXTENSION AND RETRACTION IAW CRJ900 AMM 32-30-00-865-802Â€“A01. OPS CHECK GOOD NO DEFECTS NOTED.
